| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim #(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_ 13.2 implantable collamer lens of diopter -8.0/1.5/123 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.On 28-nov-2023 the lens was exchanged for a shorter length lens due to excessive vault and significant reduction of irido-corneal angles.The problem was resolved.The cause of the event was reported as unknown.